# SDR UPS05245467

- Difficulty date: August 23, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CRACK IN VERTICAL STIFFENER LT WING FRONT SPAR AT STA 557.  STIFFENER REPLACED IAW SRM 51-30-2 AND DRW NR 65-16200.
